Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2013, Article ID 750852, 4 pages
http://dx.doi.org/10.1155/2013/750852
Research Article

Global Asymptotic Stability of a Family of Nonlinear Difference Equations

School of Mathematics and Physics, University of South China, Hengyang, Hunan 421001, China

Received 17 June 2013; Accepted 9 November 2013

Academic Editor: Cengiz Çinar

Copyright © 2013 Maoxin Liao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In this note, we consider global asymptotic stability of the following nonlinear difference equation , where , , , , and . Our result generalizes the corresponding results in the recent literature and simultaneously conforms to a conjecture in the work by Berenhaut et al. (2007).